# SDR CA011002001

- Difficulty date: September 24, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,813 hours
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23034702
- Condition: Failed
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

(CAN) FUEL CONTROL WAS REPAIRED. FUEL CONTROL WAS INSTALLED ON BELL 206B DUE TO THE OLD ONE NEARING OVERHAUL. AFTER GROUND RUNS A TEST FLIGHT WAS CARRIED OUT ON AIRCRAFT. AFTER THE TEST FLIGHT THROTTLE WAS DECREASED TO FLIGHT IDLE WHEN THE ENGINE ALMOST FLAMED OUT. ON THE THROTTLE ROLL DOWN THE NG RPM WENT TO 25 PERCENT (NORMAL IDLE SPEED 61PERCENT TO 63 PERCENT NG) NG RPM WOULD NOT RESPOND TO THROTTLE MOVEMENT. INSTALLED ANOTHER FUEL CONTROL AND DEFECT WENT AWAY.
